Home Characterization of some extremal graphs with diameter no greater than three
Article
Licensed
Unlicensed Requires Authentication

Characterization of some extremal graphs with diameter no greater than three

  • D. L. BELOTSERKOVSKII
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 7 Issue 2

Published Online: 2009-10-09
Published in Print: 1997

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1997.7.2.163/pdf
Scroll to top button